WELCOME TO CSASS

TERM 2 2019 INFORMATION

Term 2

Pricing:

$120.00 - Term Pass
$25.00 - Round Pass$15.00 A, A+ Race Only

Equipment:  

Free hire bikes available

Contact: 

Cycling South Australia at sa.info@cycling.org.au 

ROUND INFORMATION

1 (3)

Round 1 - Schedule

START TIME CATEGORY
8:00 AM Sign-on
8:30 AM Intro/Warm Up
8:45 AM TT Start
10:00 AM Skills'n'drills
11:00 AM Home Time

 

Round 1 - Information

Sign on will be near the Adventure Playground Valley Drive.

Please allow time for sign on and pinning numbers.

Skills 'n' Drills.  

Individual TT. Riders will be set off at 30 second intervals in order of A+, A, B, C, U9 Grades. 

1

Round 2 Schedule

START TIME CATEGORY DISTANCE
1:00 PM Sign-on
1:30 PM Intro/Warm Up
1:45 PM Skills'n'drills
3:00 PM U9 10 Minutes + 1 Laps
3:02 PM C Grade 10 Minutes + 1 Laps
3:15 PM B Grade 15 Minutes + 2 Laps
3:17 PM A Grade  20 Minutes + 2 Laps
3:35 PM A+ Grade  25 Minutes + 2 Laps

Round 2 - Information

Sign on will be near the grandstand. Location here.

Please allow time for sign on and pinning numbers.

Criterium. Graded criteriums held on the Victoria Park grandstand short course

Skills 'n' Drills. TBA on the day

3

Round 3 Schedule

START TIME CATEGORY DISTANCE
8:30 AM Sign-on
9:00 AM Intro/Warm Up
9:15 AM Skills'n'drills
10:30 AM U9 10 Minutes + 1 Laps
10:32 AM C Grade 10 Minutes + 1 Laps
10:45 AM B Grade 15 Minutes + 2 Laps
10:47 AM A Grade  20 Minutes + 2 Laps
11:05 AM A+ Grade  25 Minutes + 2 Laps

Round 3 - Information

Sign on will be near the grandstand. Location here.

Please allow time for sign on and pinning numbers.

Criterium. Graded criteriums held on the Victoria Park Pit Straight Course

Skills 'n' Drills. TBA on the day

4

Round 4 Schedule

START TIME CATEGORY DISTANCE
1:00 PM Sign-on
1:30 PM Intro/Warm Up
1:45 PM Skills'n'drills
3:00 PM U9 10 Minutes + 1 Laps
3:02 PM C Grade 10 Minutes + 1 Laps
3:15 PM B Grade 15 Minutes + 2 Laps
3:17 PM A Grade  20 Minutes + 2 Laps
3:35 PM A+ Grade  25 Minutes + 2 Laps

Round 4 - Information

Sign on will be near the grandstand. Location here.

Please allow time for sign on and pinning numbers.

Criterium. Graded criteriums held on the Victoria Park grandstand reverse long course

Skills 'n' Drills. TBA on the day

5

Round 5 Schedule

START TIME CATEGORY DISTANCE
8:30 AM Sign-on
9:00 AM Intro/Warm Up
9:15 AM Skills'n'drills
10:30 AM U9 CRIT RACE 10 Minutes + 1 Laps
10:32 AM C Grade 5 Minutes + 1 rider eliminated each lap after
10:45 AM B Grade 10 Minutes + 1 rider eliminated each lap after
10:47 AM A Grade  15 Minutes + 1 rider eliminated each lap after
11:05 AM A+ Grade  20 Minutes + 1 rider eliminated each lap after

Race times in each grade dependant on number of participants

Round 5 - Information

Sign on will be near the grandstand. Location here.

Please allow time for sign on and pinning numbers.

Skills 'n' Drills. TBA on the day

Elimination. An exciting elimination race where riders will battle it out after a set time limit as each lap the last placed rider across the start finish line will be eliminated.

6

Round 6 Schedule

START TIME CATEGORY DISTANCE
1:00 PM Sign-on
1:30 PM Intro/Warm Up
1:45 PM Skills'n'drills
2:45PM U9 10 Minutes + 1 Laps
2:47PM C Grade 10 Minutes + 1 Laps
3:00 PM B Grade 15 Minutes + 2 Laps
3:02PM A Grade  20 Minutes + 2 Laps
3:20PM A+ Grade  25 Minutes + 2 Laps

Round 6 - Information

Sign on will be near the grandstand. Location here.

Please allow time for sign on and pinning numbers.

Skills 'n' Drills. TBA on the day

Criterium. Graded criterium held on the Victoria Park grandstand short course

7

Round 7 Schedule CANCELLED Due to predicted rain

START TIME CATEGORY DISTANCE
Sign-on
Intro/Warm Up
Skills'n'drills
U9 10 Minutes + 1 Laps - sprint points each lap
C Grade 10 Minutes + 1 Laps - sprint points each lap
B Grade 15 Minutes + 2 Laps - sprint points each lap
A Grade  20 Minutes + 2 Laps - sprint points every second  lap
A+ Grade  25 Minutes + 2 Laps - sprint points every second  lap
CSASS Cancelled June 29